# SDR SWAA2024041875943

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 52,740 hours, 27,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Failed
- Location: Aft Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE FELL OUT OF PACK BUT DID NOT DEPLOY<[01] RE-INSTALLED AFT ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06. A/C OK FOR SERVICE.
